MAUDE Adverse Event Report: BAYLIS MEDICAL COMPANY INC. PROTRACK PIGTAIL WIRE; WIRE, GUIDE, CATHETER

BAYLIS MEDICAL COMPANY INC. PROTRACK PIGTAIL WIRE; WIRE, GUIDE, CATHETER
Lot Number PWFB070623
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis yet; however, the picture provided was evaluated.This is initial mdr to report investigations results (mdr awareness date: 05feb2024).The investigation found that based on photos submitted, packaging is damaged, and integrity of devices is in doubt.A visual inspection was conducted based on the photos submitted, and it was noted that the re-pack shipper identified damaged at one end as well as multiple creases identified overall.Also, a damage has been identified in the caton, the integrity of the device and sterile barrier system is in doubt.The reported allegations are confirmed based on photos submitted with complaint.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that a protrack pigtail wire has arrived damaged.It was reported that the packaging and product arrived at the facility damaged; the protrack packaging looked folded in multiple locations and the ends of the box where the tab is to keep the box shut is ripped; sterile packaging was deemed not compromised.No patient involvement was reported.It was further evaluated during analysis (05feb2024) that based on photos provided, that the packaging is damaged, and integrity of devices is in doubt.A visual inspection was conducted based on the photos submitted, and it was noted that the re-pack shipper identified damaged at one end as well as multiple creases identified overall.Also, a damage has been identified in the caton, the integrity of the device and sterile barrier system is in doubt.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was returned for analysis.The analysis of the device found during a visual inspection that the re-pack shipper was identified damaged (media was submitted with complaint, shipper did not return from investigation) at one end as well as multiple creases identified overall.Also, a damage has been identified in the caton of returned complaint sample.Pouch sterile integrity is not breach and pouch is not damaged, but integrity of devices is in doubt.The pouch label and carton label are aligned with details informed.The reported allegations are confirmed based on investigation conducted on complaint returned sample.Thus, this supplemental mdr is being filed to report investigation results (mdr awareness date: 09apr2024).The fields e1 (initial reporter first name, initial reporter last name and initial reporter email) were updated.

Brand Name
PROTRACK PIGTAIL WIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BAYLIS MEDICAL COMPANY INC.
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BAYLIS MEDICAL COMPANY INC.
5825 explorer drive
mississauga, on L4W 5 P6
CA   L4W 5P6
Manufacturer Contact
timothy degroot
4100 hamline avenue north
dc a330
saint paul, MN 55112
6515826168
MDR Report Key18785559
Report Number2124215-2024-06600
Device Sequence Number8352167
Product Code DQX
UDI-Device Identifier00685447001010
UDI-Public00685447001010
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K111288
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Lot NumberPWFB070623
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/05/2024
Supplement Date Received by Manufacturer04/09/2024
Initial Report FDA Received Date02/26/2024
Supplement Report FDA Received Date04/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown